# SDR 9516831159

- Difficulty date: October 19, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N159US
- Make and model: Doug DC-10-40
- Aircraft serial: 46768
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Mounting Plates
- Condition: Corroded
- Location: Radio Altimeter
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING T-CHECK, FOUND CORROSION ON BOTH FORWARD RADIO ALTIMETER MOUNTING PLATES.  REPAIRED RINGS (P/N AYB 7022, 7053) PER EA 11-103171.
